# SDR IPXA2014073083785

- Difficulty date: July 18, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 75,859 hours, 15,299 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Torque Box
- Part number: AEA01121
- Condition: Cracked
- Location: L3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 4CL3, DOOR FRAME AFT TORQUE BOX CRACKED AT THE BOTTOM LIGHTNING HOLE.  ACCOMPLISHED PERMANENT REPAIR TO L3 DOOR JAM AFT TORQUE BOX BOTTOM LIGHTNING HOLE IAW SRM 53-40-15, REPAIR 3, FIG 201, REV 55.
